# SDR C77A2020022270015

- Difficulty date: July 17, 2019
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 31,546 hours, 19,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17012118001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION DAMAGE WAS FOUND TO THE FORWARD FUSELAGE FRAME 16 FLOOR DOUBLER (P/N 170-12118-001) AND RH SILL BETWEEN FRAME 12 - 14 (P/N 170-05663-003). REFERENCE ETD2019-170-092106 FIGURE 1 FOR DETAILS ON THE FRAME 16 FLOOR DOUBLER AND ETD2019-170-0092196 FIGURE 1 FOR DETAILS RH SILL BETWEEN FRAME 12 - 14. EAMS REQUESTED AND RECEIVED PERMANENT REPAIRS FOR THE DAMAGE IN THE FORM OF ETD2019-170-092106 AND ETD2019-170-092196, WHICH PROVIDE INSTRUCTIONS TO ACCOMPLISH BLEND OUT REPAIR. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 25420203307
